You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On Normalizing Constants in Multiclass Queueing Networks
Alexander I. Gerasimov
Vol. 43, No. 4 (Jul. - Aug., 1995), pp. 704-711
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/171696
Page Count: 8
Preview not available
Analytical expressions (formulas) for normalizing constants in closed queueing networks with different classes of customers are presented and discussed in this article.
Operations Research © 1995 INFORMS